NSSC OpenIR
Superconvergence Analysis of Anisotropic FEMs for Time Fractional Variable Coefficient Diffusion Equations
Alternative TitleWOS:000521901700001
Wei, Yabing1; Zhao, Yanmin2; Wang, Fenling2; Tang, Yifa3,4; Yang, Jiye5
Source PublicationBULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
2020
Volume43Issue:6Pages:4411-4429
DOI10.1007/s40840-020-00929-4
ISSN0126-6705
Language英语
KeywordL2-1(sigma) approximation Anisotropic meshes Time fractional variable coefficient diffusion equations Convergence and superconvergence FINITE-ELEMENT-METHOD NUMERICAL-SOLUTION DIFFERENCE SCHEME SPECTRAL METHOD MESHLESS METHOD REGULARIZATION APPROXIMATIONS
AbstractIn this paper, based on Alikhanov's L2-1(sigma) high-order approximation and anisotropic finite element methods, a fully discrete scheme for time fractional variable coefficient diffusion equations on anisotropic meshes is presented. Firstly, we prove that the discrete scheme is unconditionally stable in H-1-norm, then the results of convergence in L-2-norm and superclose in H-1-norm are derived by combining interpolation with projection, and then, the superconvergence in H-1-norm is obtained by using interpolation post-processing technique. In addition, it is worth mentioning the key technology of combining interpolation and projection. If interpolation or projection is used alone, the results of this article cannot be obtained. Finally, numerical examples are provided to verify the correctness of theoretical analysis.
Indexed BySCI
Citation statistics
Document Type期刊论文
Identifierhttp://ir.nssc.ac.cn/handle/122/7632
Collection中国科学院国家空间科学中心
Affiliation1.Beihang Univ, Sch Math Sci, Beijing 100083, Peoples R China
2.Chinese Acad Sci, State Key Lab Space Weather, Beijing 100190, Peoples R China
3.Xuchang Univ, Sch Math & Stat, Xuchang 461000, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
5.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
6.Ningxia Univ, Sch Math & Stat, Yinchuan 750021, Ningxia, Peoples R China
Recommended Citation
GB/T 7714
Wei, Yabing,Zhao, Yanmin,Wang, Fenling,et al. Superconvergence Analysis of Anisotropic FEMs for Time Fractional Variable Coefficient Diffusion Equations[J]. BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2020,43(6):4411-4429.
APA Wei, Yabing,Zhao, Yanmin,Wang, Fenling,Tang, Yifa,&Yang, Jiye.(2020).Superconvergence Analysis of Anisotropic FEMs for Time Fractional Variable Coefficient Diffusion Equations.BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,43(6),4411-4429.
MLA Wei, Yabing,et al."Superconvergence Analysis of Anisotropic FEMs for Time Fractional Variable Coefficient Diffusion Equations".BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY 43.6(2020):4411-4429.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wei, Yabing]'s Articles
[Zhao, Yanmin]'s Articles
[Wang, Fenling]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wei, Yabing]'s Articles
[Zhao, Yanmin]'s Articles
[Wang, Fenling]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wei, Yabing]'s Articles
[Zhao, Yanmin]'s Articles
[Wang, Fenling]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.